# SDR CALA2025081407740

- Difficulty date: August 13, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N78540
- Make and model: Boeing 737824
- Aircraft serial: 63646
- Aircraft time: 25,098 hours, 9,222 cycles
- System (JASC): 2565 · Escape Slide
- Part: Chain
- Part number: 65C1990127
- Condition: Disconnected
- Location: Zone 800 Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE CHAIN ASSY NOT ATTACHED TO SKIRT.   REATTACHED R2 DOOR SLIDE CHAIN ASSY TO SKIRT IAW AMM 25-66-01.
